# SDR AALA20060177

- Difficulty date: March 20, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT AT FLOOR AT ROWS 12 TO 13 INOPERATIVE.  PLUGGED THE EMERGENCY ESCAPE PATH LIGHT SEGMENT BACK INTO POWER FEEDER CABLE AT ROWS 12 TO 13.  SYSTEM GROUND CHECKED NORMAL OPERATION.
